# SDR ASAA2018101626495

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 16,213 hours, 5,345 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MTC 78472002, FOUND NR 2 ENG. FAN BLADES SPACERS NR 11, 13, 14, 16, 17, 18, 24 WITH DISBONDED ELASTOMERS. GROUNDED - YES. REPLACED SPACERS PER T/C 78472002.
